RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 280, Number 5, Pages 1062–1066 (Mi dan9237)  

MATHEMATICS

On the Lyapunov matrix-function and stability of motions

A. A. Martynyuk

Institute of Mechanics Academy of Sciences of Ukraine, Kiev

Full text: PDF file (594 kB)

Bibliographic databases:
UDC: 517.91/93
Presented: Н. Н. Боголюбов
Received: 03.05.1984

Citation: A. A. Martynyuk, “On the Lyapunov matrix-function and stability of motions”, Dokl. Akad. Nauk SSSR, 280:5 (1985), 1062–1066

Citation in format AMSBIB
\Bibitem{Mar85}
\by A.~A.~Martynyuk
\paper On the Lyapunov matrix-function and stability of motions
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 280
\issue 5
\pages 1062--1066
\mathnet{http://mi.mathnet.ru/dan9237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=780291}
\zmath{https://zbmath.org/?q=an:0594.34051}


Linking options:
  • http://mi.mathnet.ru/eng/dan9237
  • http://mi.mathnet.ru/eng/dan/v280/i5/p1062

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020